My Mom has had atrial fibrillation for the past 15 years off and on. She has been on a few different meds to keep it under control. This past weekend she had an attack which was corrected in 1 hour at the hospital emergency. About 4-5 hours later she starting squirming in her hosp bed almost choking like and was rushed to a hospital in the city. They ct scanned her found nothing wrong, then put her on a ventilator to get rid of fluid on the lungs etc. she was taken off the ventilator the next day put on the regular ward of the hospital and had some meds changed including her metoprolol which was giving her asthma like symptoms. Doctor said she had congestive heart failure /pulmonary edema. What the heck happened here being it was so long after the initial attack 5 hours earlier? She had had some fluid/bacteria still in her lungs previous to this day from asthmatic bronchitis she had for 3 weeks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.